What causes acne after hair transplantation? Hair loss is an unlikely problem. Hair loss in every age education. No spillage is the basic principle. Hair loss is also hormonal. Hair loss is also seen in excessive stress. In addition, some vitamins are tasted in ancient times, in season, during the maternity season. And this causes hair loss. Chemotherapy is also caused by hair loss.
Problems in the roots of the hair after hair transplantation
After hair loss, the individual feels empty and begins to seek various solutions. Then, the individual has hair transplantation on the defective area as the most effective solution against hair loss. Hair transplantation should be done by centers working with expert staff. It is quite normal to have acne problems in the hair transplant area. Acne is very common in people who have had hair transplantation.
In addition, it is normal not only to have this, but also to have redness in the hair transplant area for a few weeks. It is natural that there may be itching in the area where these problems are seen at the time of hair growth. Individuals should definitely avoid scratching that area by acting consciously. If you have an obsession with itching, it is possible to prevent it by wearing a glove on your hand. If the itching problem does not go away or if more acne occurs, the patient should definitely see a doctor. After seeing the doctor, a rapid recovery process is started by using the drugs properly.
After the painless, FUE technique of hair transplantation, the doctor’s recommendations to be made after the treatment must be followed in order not to encounter various negativities in the person. If care is not taken after hair transplantation, the healing process is prolonged and makes the person unhappy.